# SDR SWAA2016071853996

- Difficulty date: June 9, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INTERCOSTAL CRACKED BETWEEN BS 277 TO BS 294.5, STR 14R.  R & R INTERCOSTAL IAW SRM AND EA.
